RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1988, Volume 24, Number 5, Pages 912–915 (Mi de6557)  

Short Communications

Canonical transformations in Nambu mechanics

A. M. Hwan

Peoples Friendship University of Russia

Full text: PDF file (463 kB)

Bibliographic databases:
UDC: 517.933
Received: 27.10.1986

Citation: A. M. Hwan, “Canonical transformations in Nambu mechanics”, Differ. Uravn., 24:5 (1988), 912–915

Citation in format AMSBIB
\Bibitem{Hwa88}
\by A.~M.~Hwan
\paper Canonical transformations in Nambu mechanics
\jour Differ. Uravn.
\yr 1988
\vol 24
\issue 5
\pages 912--915
\mathnet{http://mi.mathnet.ru/de6557}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=951265}
\zmath{https://zbmath.org/?q=an:0850.70020}


Linking options:
  • http://mi.mathnet.ru/eng/de6557
  • http://mi.mathnet.ru/eng/de/v24/i5/p912

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:34
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019